Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Left abdominal pain. Chronic bursitis in left shoulder. History of cancer, thyroid. Reason for pain?

Hi Dr. Ive had this leftsided horrible pain that is not getting better. My orthopod gave me an injection laswt week and he either didnt hit the right spot or itisn tmuscular.It s theflankareaaandsameside that I have a chronic (supposed) Bursititisin my leftshoulder that has been injected numerous times to knowavail.My shoulderis leftside of my lower flank area horrific and I have a MRI being set up for the shoulder first. HELP..I definetly am sedentary dueto cancer in 04 Thyroid...a fall that effected my head....very overweight since the thyroid removal and generally not well. When I have significant ppain, being a nurse I ususallycancall it andknow but I m stumpedwith this left sided pain....HELP!!!!! It literally is a detererent in my lifestle and I can t habdle this pain any longer. I never have a good day!!!!!!!!!!!!! cindy choder
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi welcome to Health care magic forum.
From the description it appears that you are over weight, and have thyroid cancer , had head injury, now you have left sided pain, and shoulder pain.
As you had thyroid cancer, there might be metastasis of the cancer cells to any part of the body like shoulder, back bone etc.
The obacity also may be one of the causes of sedentary life.
I advise you to follow some non medical procedures for the relief, like yoga, meditation, reading books, hearing music, etc for diversion from the agony.
Wishing for a quick and continued recovery, and thanks for choosing H.C.M.F.
Best regards.
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor